# SDR DALA2023041703019

- Difficulty date: April 14, 2023
- Submitted: April 17, 2023
- Operation: Air carrier
- Aircraft: N822DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31933
- Aircraft time: 27,252 hours, 10,478 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2719718) DURING INSPECTION FOUND LIGHTNING STRIKE ON FUSELAGE SKIN LH STRG 3 STA 500. FUSELAGE SKIN LH STGR 3 STA 500, LIGHTNING STRIKE WAS REPAIRED WITH INSTALLATION OF SOLID RIVET IAW ERA 607621-14 REV. ORIGINAL AND B737-900 SRM 51-40-02-0G.
